Library Header Image
LSE Research Online LSE Library Services

On some functionals of the first passage times in jump models of stochastic volatility

Gapeev, Pavel V. and Stoev, Yavor I. (2020) On some functionals of the first passage times in jump models of stochastic volatility. Stochastic Analysis and Applications, 38 (1). pp. 149-170. ISSN 0736-2994

[img] Text (On some functionals of the first passage times) - Accepted Version
Repository staff only until 11 September 2020.

Download (329kB) | Request a copy

Identification Number: 10.1080/07362994.2019.1657023


We compute some functionals related to the generalized joint Laplace transforms of the first times at which two-dimensional jump processes exit half strips. It is assumed that the state space components are driven by Cox processes with both independent and common (positive) exponential jump components. The method of proof is based on the solutions of the equivalent partial integro-differential boundary-value problems for the associated value functions. The results are illustrated on several two-dimensional jump models of stochastic volatility which are based on non-affine analogs of certain mean-reverting or diverting diffusion processes representing closed-form solutions of the appropriate stochastic differential equations.

Item Type: Article
Additional Information: © 2019 Taylor & Francis
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 31 Jul 2019 15:12
Last Modified: 29 Jun 2020 23:24

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics